# SDR SWIA2023100528

- Difficulty date: September 28, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N183SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000589
- Aircraft time: 19,445 hours, 11,935 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BELLY FAIRING R/H CTR UPPER ATTACH FLANGE HAS CRACK THROUGH FASTENER HOLE AT SUPPORT BRACKET FWD OF FR 58 BETWEEN STGR 19R- STGR 17R AS MARKED.   (C-CHECK RO 10/3/2023)   PERFORMED PERMANENT REPAIR TO AFT BELLY FAIRING R/H CTR UPPER ATTACH FLANGE REF EMB 175 SRM 53-04-02/REPAIR 02 AND ETD2023-170-024603. REF CONTINUATION CARD FOR CORRECTIVE ACTION DETAILS. THIS ACTION DOES NOT EFFECT THE AIRCRAFT WEIGHT AND BALLANCE. SEE CONTINUATION CARD FOR WORK PERFORMED.
